# SDR 08FDEA00652

- Difficulty date: February 29, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 53,414 hours, 12,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A6A7112511
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT AND FOUND CRACK AT LONGERON NR 2 SPLICE WITH   CRACK LENGTH OF APPROXIMATELY 1 INCH AT STATION 6-100.  CRACKED LONGERON SPLICE AT STATION 6-100,  REMOVED AS PER SRM 51-31-01, VOL 2. NEW LONGERON SPLICE FABRICATED AS PER DRAWING A6A7112 AND INSTALLED AS PER SRM 51-31-01, VOL 2.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
